62883members
330663posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Feet

1 REPLY 1
Member

Re: Feet

Hi Carol-Ann

 

Thanks for posting.

 

Some chemotherapy treatments can cause skin changes such as soreness and blistering on the palms of the hands and soles of the feet - referred to as hand-foot syndrome. This normally occurs during treatment and can take time to settle once chemotherapy is finished, so it’s possible the blisters you have could be due to this. 

 

The immune system also takes time to recover following chemotherapy which means you still have an increased risk of infection whether this be a chest infection or skin infection, so it’s good to hear that you are being treated with antibiotics.

 

If the infection and blisters don’t resolve, do report this to your treatment team or GP for further advice.

As you are coming to the end of your hospital based treatment, you may be interested in our Moving forward book and  Moving Forward services which are designed to help inform and support you at this time.

 

Do call our free, confidential Helpline if you would like to talk this through or have any further questions. The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open. 

 

Please be aware that we will be closed on Saturday 9 November for training purposes.

 

Best wishes

 

Catherine

 

Breast Cancer Now Nurse

 

Please read the Ask Our Nurses disclaimer

 

This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread.

Member

Feet

I have no idea if this is linked to my treatment or not, I've had chemo, lumpectomy and have just started my radiotherapy. I'm also on herceptin, zoladex, ramapril and tamoxafin.

The thing is I now have 4 blisters on one foot and I've never had a blister before in my life. One of them is infected, which I am getting antibiotics for, but I wondered if this was related to my treatment.

Thanks